# SDR SWAA2020120133354

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,627 hours, 20,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Weak
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD FLASHLIGHT IN GALLEY IS WEAK.  REPLACED LOWER FWD EMERGENCY FLASHLIGHT, PER AMM 25-64-00.
